RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 815–824 (Mi de2744)  

This article is cited in 10 scientific papers (total in 10 papers)

Ordinary Differential Equations

Boundary value problems for equations with formally symmetric differential-difference operators

A. G. Kamenskii

Moscow Radiotechnical Institute of Academy of Sciences of the USSR

Full text: PDF file (1062 kB)

Bibliographic databases:
UDC: 517.929.6
Received: 01.07.1975

Citation: A. G. Kamenskii, “Boundary value problems for equations with formally symmetric differential-difference operators”, Differ. Uravn., 12:5 (1976), 815–824

Citation in format AMSBIB
\Bibitem{Kam76}
\by A.~G.~Kamenskii
\paper Boundary value problems for equations with formally symmetric differential-difference operators
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 815--824
\mathnet{http://mi.mathnet.ru/de2744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486909}


Linking options:
  • http://mi.mathnet.ru/eng/de2744
  • http://mi.mathnet.ru/eng/de/v12/i5/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
    2. A. L. Skubachevskii, “On the spectrum of some nonlocal elliptic boundary value problems”, Math. USSR-Sb., 45:4 (1983), 543–553  mathnet  crossref  mathscinet  zmath
    3. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  mathnet  crossref  mathscinet  zmath  elib
    4. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    5. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    6. D. D. Leonov, “On a stabilization problem for a control system with aftereffect”, Journal of Mathematical Sciences, 180:6 (2012), 698–709  mathnet  crossref  mathscinet
    7. D. A. Neverova, A. L. Skubachevskii, “On the Classical and Generalized Solutions of Boundary-Value Problems for Difference-Differential Equations with Variable Coefficients”, Math. Notes, 94:5 (2013), 653–667  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. E. P. Ivanova, “Nepreryvnaya zavisimost reshenii kraevykh zadach dlya differentsialno-raznostnykh uravnenii ot sdvigov argumenta”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 2, SMFN, 59, RUDN, M., 2016, 74–96  mathnet
    9. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
  • Number of views:
    This page:57
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020